# SDR AALA2020090769039

- Difficulty date: September 4, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 84,236 hours, 10,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 410045091
- Part serial: 40806A7
- Condition: Failed
- Location: Power Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR, EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY FAILED OPS CHECK.  REMOVED AND REPLACED L1 EPAS RESERVOIR PER AMM TASK 52-11-22-400-801, INSTALLATION TEST OKAY.
